On Glottalic Consonants
Bibliographic Data
| ID | 5146722 |
|---|---|
| Authors | Lyle Campbell (corresponding author) |
| Year | 1973 |
| Volume | 39 |
| Issue | 1 |
| Pages | 44-46 |
| Publication date | 1973-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465238 |
| OpenAlex | W2075134643 |
| Language | EN |
| Citations received | 5 |
Linguistics · Phonetics · Phonology · History · Linguistic Studies and Language Acquisition · Philosophy · Phonetics and Phonology Research · Spanish Linguistics and Language Studies
| Citations per year | 0.11 |
|---|---|
| Citation span | 1980 - 2023 (44) |
| Highly cited | No |